# SDR CALA2025092409204

- Difficulty date: September 21, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 80,550 hours, 28,096 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING DOOR LIGHT HAS FLASHED TWICE DOOR IS SECURED & VERIFIED BY FA.S. FOUND LOW SWITCH DISAGREE MSG 52-72020. ITEM HAS HISTORY.  DOOR VERIFIED CLOSED. REQUESTING MEL.  MEL COMPLIED WITH PERFORMED PSEU BITE TEST & RECONFIRMED 52-72020 LT OVRWG SW DISAGREE MAINT MESSAGE IN LAST LEG REPORT IAW AMM 32-09.   CHECKED EXIT DOOR INDICATION SWITCH INPUTS FOR SWITCHES S1104 & S1105, TESTED OK IN LOCKED & UNLOCKED POSITION.  FOLLOWED FIM 52-20 TASK 805. ACCOMPLISHED CHECK OF EMERGENCY EXIT DOOR INDICATION SWITCH ADJUST IAW AMM 52-71-22-820-805 FOUND WITHIN LIMITS,  SECURED DOOR FLAGED, INSPECTION FLAGGED FOR INSPECTION ACP. RII INSPECTION OF O/W DOOR INSTALLATION, REF. GMM 09-25-05. CURRENTLY EXIT LIGHT IS EXTINGUISHED. RPL PSEU PRECAUTIONARY. REF MM32-09-10-400-801. OPS CHECKS GOOD. EXIT INDICATOR LIGHT REMAINS EXTINGUISHED.
